MathSciNet Relay Station
MathSciNet bibliographic data
MR1077163 11M06 (11M26)
Zhang, Wen Peng A note on a class of mean square values of $L$-functions. (Chinese) J. Northwest Univ. 20 (1990), no. 3, 9–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement